# SDR QMLA2013010313003

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 2,914 hours, 9,406 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Part number: 1B69722
- Condition: Failed
- Location: M/R Gearbox
- Component: Gearbox
- Component part number: 464901008
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORT.  UPON START OF ENGINES 1 & 2 AND AT GROUND IDLE, HAD A TRANSMISSION CHIP CAUTION LIGHT ILLUMINATED.  SHUTDOWN ACFT, NOTIFIED MECHANIC(S) AND COMM CENTER OF AIRCRAFT STATUS.  APPROX. 1800 LOCAL TIME WAS DETERMINED ACFT COULD NOT BE RETURNED TO SERVICE WITHOUT A PARTS ORDER. PERSONNEL ARRIVED APPROX 2000 LOCAL TIME WITH GROUND HANDLING WHEELS AND TOWBAR. ACFT WAS RELOCATED TO HOSPITAL LANDING PAD.  AIRCRAFT WAS SECURED AND LOCKED AND A HOSPITAL SECURITY GUARD IN PLACE TO WATCH ACFT OVERNIGHT.  AIRCRAFT WAS RETURNED TO SERVICE FOLLOWING DAY APPROX 1200 LOCAL TIME AND BASE PLACED BACK IN SERVICE.  PERFORMED INSPECTION OF MRGB CHIP PLUG (VERY LIGHT MUD NOT BRIDGING GAP) & FILTER, INSTALLED NEW FILTER & CLEANED CHIP PLUG, CHIP LIGHT REMAINED ON. REPLACED CHIP PLUG WITH NEW NO MRGB CHIP LIGHT, GROUND RUN NO MRGB CHIP LIGHT NO LEAKS, FUNCTION CHECKED NORMAL, AIRCRAFT APPROVED FOR RETURN TO SERVICE.
